CSN Login
Members Online: 4

You are here

3rd day after Irinotecan/Camptosar/CPT-11 plus Avastin

luvmum
Posts: 457
Joined: Dec 2010

Dear all,

Today is the third day of her new chemo regimen (Irinotecan+avastin), she is handling it well. She can still eat although she looks very tired. She has signs of diarrhea but I let her take imodium immediately and it seems under control at the moment. I've heard that from the 4th day, it will be the beginning of the nightmare of diarrhea. I just hope she will continue to tolerate it well. Maybe because she has very low dosage...

I really hope she will respond it well and respond it well continuously with tolerable side effects.

Love to you all,
Dora

geotina's picture
geotina
Posts: 2120
Joined: Oct 2009

My George is on the same thing, CPT-11 and Avastin. Stay on top of the diarrhea, drink, drink and then drink some more (I know, hard to do when you are not thirsty but it is necessary).

On the good side, this combo has worked very well for George.

Take care - Tina

luvmum
Posts: 457
Joined: Dec 2010

Thank you so much for your advice, I make my mum drink a lot of water today!

You take care too,
Dora

pebjns
Posts: 14
Joined: Apr 2011

I agree with Tina, make sure she stays hydrated! My mom is on the same regime and the diarrhea can become a problem. She just recently had a CT and there has been no progression of the cancer so it seems to be working for her.

luvmum
Posts: 457
Joined: Dec 2010

I'm glad to hear it's working for your mum. I'm still worrying about whether it works for my mum or not. We won't know till maybe after she has taken 3 treatments, I guess.

Thanks a lot!
Dora

Subscribe to Comments for "3rd day after Irinotecan/Camptosar/CPT-11 plus Avastin"